Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2022 year

On the ‘definability of definable’ problem of Alfred Tarski, Part II. Transactions of the American Mathematical Society, 2022, Vol. 375, No. 12, P. 8651–8686. DOI: 10.1090/tran/8710 (WoS Q2)

Go to publication

Authors: Kanovei V., Lyubetsky V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2023
About  |  Contacts  |  The old version of this site